# SDR YENA2008074

- Difficulty date: August 5, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 27,062 hours, 9,732 cycles
- Engine: Hnywl T5317BHNYWL
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 308, FLL-IAD, SLIGHT RUBBER ODOR AROUND ROWS 14DEF.  LTV MASTER SWITCH AND RACK POWER SWITCH TURNED OFF.  SMELL DISSIPATED RAPIDLY.  ACCOMPLISHED TSM 23-39-00-810-801 THROUGH STEP 4.B AT ROWS 12-16DEF.  ODOR COULD NOT BE DUPLICATED.  INFLIGHT CREW REPORTED SUSPECT AREA AS 14DEF.  VERIFIED BY SECOND INFLIGHT CREW MEMBER.  NO REPORTED LOSS OF VIDEO, INSPECTED ROWS 12-16 DEF FOR ABNORMALITIES, NO FAULTS FOUND.  SYSTEM WORKING NORMALLY.  REMOVED AND REPLACED SEB AT 14E AS PRECAUTIONARY IAW LTV MM 23-39-000, OPS CHECK OK.
